# SDR DALA2016040902749

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 984-1003
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB PREVIOUS REPAIR FROM BS 984-1003 BETWEEN X=54-X=60 LT SIDE. CUSP WEB PREVIOUS REPAIR WAS REPLACED IAW SRM 51-30-5 AND 53-05, FIG 131A-14.
